Wyoming, 2011High Wind in Wyoming, January 12 to 13, 2011
January 12 to 13, 2011 · NWS CYS · 5 events in 4 counties and zones
The combination of a strong low level pressure gradient and high winds aloft produced strong gust winds across the wind prone areas of southeast Wyoming.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a strong low level pressure gradient and high winds aloft produced strong gust winds across the wind prone areas of southeast Wyoming.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jan 12, 10:06 AM MST, 4 hours 20 minutes earlier.
Area forecast discussion, Jan 12, 10:06 AM MST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1006 AM MST WED JAN 12 2011
.UPDATE...ALTHOUGH IT LOOKS LIKE A MARGINAL EVENT UPGRADED HIGH
WIND WATCH TO A HIGH WIND WARNING FOR THE USUAL WINDY AREAS.
&&
.PREV DISCUSSION... /ISSUED 237 AM MST WED JAN 12 2011/
SHORT TERM...TODAY THROUGH FRIDAY...CURRENT OBSERVATIONS ACROSS
THE REGION SHOW VERY COLD TEMPS REMAINING OVER THE AREA TONIGHT
AS THE ARCTIC HIGH PRESSURE REMAINS NEARLY STATIONARY ACROSS THE
HIGH PLAINS. THE COLDEST TEMPS HAVE BEEN ACROSS THE LOWER VALLEYS
OF FAR EASTERN WYOMING AND WESTERN NEBRASKA WHERE
DOUGLAS...CHADRON...AND ALLIANCE HAVE REPORTED TEMPS AROUND 15
DEGREES BELOW ZERO EARLY THIS MORNING. IT IS SLIGHTLY WARMER TO THE
WEST OF THE LARAMIE RANGE AROUND RAWLINS WITH AN INCREASING
SOUTHWEST WIND KEEPING TEMPS IN THE TEENS FOR NOW. WESTERN
NEBRASKA HAS OBSERVED WIND CHILLS AROUND 25 BELOW ZERO
EARLIER...BUT WINDS HAVE BECOME CALM ACROSS MOST OF THE AREA DUE
TO THE SURFACE HIGH MOVING OVER THE PLAINS. THIS MORNING SHOULD BE
THE LAST OF THE BITTER COLD TEMPS FOR AT LEAST SEVERAL DAYS WITH
MODELS SHOWING A RIDGE OF HIGH PRESSURE ALOFT SLOWLY NUDGING
EASTWARD INTO THE CONTROL ROCKIES. THIS WILL RESULT IN SLOWLY
MODERATING TEMPERATURES...WITH HIGHS RETURNING TO NEAR NORMAL BY
BY THURSDAY. HIGH TEMPS TODAY WILL WARM A BIT...BUT STILL REMAIN
10 TO 15 DEGS BELOW NORMAL ESPECIALLY ACROSS WESTERN NEBRASKA. NAM
AND GFS SHOW A LEE SIDE SURFACE TROUGH DEVELOPING ONCE AGAIN BY
LATE TODAY AHEAD OF AN UPPER LEVEL DISTURBANCE PUSHING EASTWARD
WELL NORTH OF SOUTHEAST WYOMING. WITH HIGH PRESSURE ESTABLISHED
WEST OF THE CONTINENTAL DIVIDE...EXPECT A STRONG LLVL PRESSURE
GRADIENT TO INTENSIFY LATER TODAY LEADING TO INCREASING WINDS OVER
WYOMING...ESPECIALLY OVER THE MORE WIND PRONE AREAS. WITH MODELS
CONTINUING TO SHOW 700MB WINDS 50 TO 55 KTS AND A STRENGTHENING
LLVL PRESSURE GRADIENT INTO TONIGHT THROUGH EARLY THURSDAY
MORNING...ISSUED A HIGH WIND WATCH FOR THE SOUTHERN LARAMIE
RANGE...SOUTHWEST PLATTE COUNTY INCLUDING THE BORDEAUX AREA...AND
EASTERN CARBON COUNTY INCLUDING THE ARLINGTON AREA. WINDS APPEAR
TO BE MAINLY GRADIENT DRIVEN WITH NOT TOO MUCH SUPPORT ALOFT AS
JET STREAM WINDS INCREASE TO 80 KTS TONIGHT...BUT STILL THINK
CRITERIA WILL BE MET IN THESE AREAS CONSIDERING RECENT HIGH WIND
EVENTS. OTHERWISE...MAINLY DRY CONDITIONS ACROSS THE AREA THROUGH
THURSDAY OUTSIDE OF PERIODS OF LIGHT SNOW OR FLURRIES ACROSS THE
HIGHER MOUNTAINS OF CARBON AND ALBANY COUNTIES. NOT AS CONCERNED
WITH FOG ACROSS THE VALLEYS THIS MORNING AND THURSDAY MORNING WITH
AMPLE CLOUD COVER EXPECTED.
FOR THURSDAY NIGHT AND FRIDAY...MODELS SHOW A QUICK MOVING UPPER
LEVEL TROUGH PUSHING SOUTHEASTWARD ACROSS THE WESTERN UNITED
STATES AND INTO THE NORTHERN AND CNTRL ROCKIES. OTHER THAN A SNOW
FLURRY OR SNOW SHOWER...NOT TOO MUCH PRECIP IS EXPECTED OUT OF
THIS SYSTEM IN THE LOWER ELEVATIONS WITH THE MOUNTAINS RECEIVING
LIGHT SNOW ACCUMULATIONS IN BRIEF UPSLOPE FLOW. IF ANYTHING...THIS
SYSTEM WILL HELP MIX OUT THE REMAINING COLD ARCTIC AIRMASS IN THE
LOWEST VALLEYS RESULTING IN WARMER TEMPS ON FRIDAY AND HIGHS IN
THE 30S AND 40S. KEPT HIGH POP NEAR 100 PERCENT IN THE HIGHER
MOUNTAINS INTO FRIDAY MORNING WITH 25 TO 50 PERCENT CHANCE OF SNOW
IN THE LOWER ELEVATIONS...MAINLY WEST OF THE LARAMIE RANGE.
LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
FORECAST CHALLENGES IN THE LONG TERM DEAL PRIMARILY WITH WINDS.
WINDS WILL HAVE A BIG IMPACT ON TEMPERATURES AS WELL.
MOUNTAIN SNOWS TO CONTINUE INTO SATURDAY ACROSS THE SNOWY AND
SIERRA MADRE RANGES. LOOKS LIKE FOR THE MOST PART...WE STAY IN
UPPER NORTHWEST FLOW THROUGH THE EXTENDED...WITH A SWITCH TO
WESTERLY FLOW IN THE LOWER LEVELS SATURDAY NIGHT INTO SUNDAY.
WINDS REALLY BEGIN TO INCREASE SUNDAY AS GFS SHOWS WINDS OF 50 TO
60KTS ACROSS SOUTHEAST WYOMING AT 700MBS. GFS AND ECMWF SHOW AN
UPPER SHORTWAVE MOVING THROUGH SOUTHERN WYOMING DURING THIS
TIME...WITH OROGRAPHIC SNOWS OVER THE SNOWY AND SIERRA MADRE
RANGES ONCE AGAIN. WENT OVER GUIDANCE FOR SOUTHERN CARBON COUNTY
WITH POPS. WOULD EXPECT WE WILL BE DEALING WITH HIGH WIND
HEADLINES FOR THE LARAMIE RANGE AND OUR WIND PRONE AREAS THROUGH
MUCH OF THE DAY SUNDAY INTO MONDAY AS 700MB WINDS INCREASE TO
75KTS OVERNIGHT INTO MONDAY.
700MB WINDS TO STAY UP THROUGH THE WEEK AS GFS AND TO A LESSER
EXTENT THE ECMWF CONTINUE TO SHOW STRONG WINDS AT 700MBS. GOOD
THING ABOUT THESE WINDS ARE THAT THEY SHOULD KEEP TEMPERATURES
FAIRLY WARM IN STRONG DOWN SLOPING CONDITIONS. THERE IS A BACKDOOR
FRONT THAT LOOKS TO BE LINING UP JUST EAST OF THE PANHANDLE
TUESDAY THAT WE WILL NEED TO WATCH. ANY FURTHER MOVEMENT WEST OF
THIS FRONT WILL HAVE SERIOUS IMPACTS ON OUR TEMPERATURES. FOR NOW
THOUGH...KEPT TEMPERATURES WARM IN THESE STRONG DOWN SLOPING
WINDS.
AVIATION...12Z TAFS
LOOK FOR VFR CONDITIONS WITH GUSTY SOUTHWEST WINDS TODAY.
STRONGEST WINDS LOOK TO BE OUT BY RAWLINS WHERE WINDS WILL BECOME
QUITE STRONG THIS EVENING.
FIRE WEATHER...NO FIRE WEATHER CONCERNS THROUGH THE WEEK DUE TO
RECENT SNOWFALL...PERSISTENT COLD TEMPERATURES AND MODERATE TO
HIGH HUMIDITIES. STRONG WESTERLY WINDS WILL RETURN TO PORTIONS OF
WYOMING BY TONIGHT AND THURSDAY AS A LOW LEVEL PRESSURE GRADIENT
STRENGTHENS. STRONG WINDS ARE EXPECTED TO CONTINUE INTO EARLY NEXT
WEEK AS A SERIES OF STORM SYSTEMS MOVE INTO THE GREAT PLAINS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 6 PM WEDNESDAY TO 10 PM WEDNESDAY FOR
WYZ106-WYZ110-WYZ116.
HIGH WIND WARNING FROM 10 PM WEDNESDAY TO NOON THURSDAY FOR
WYZ106-WYZ110-WYZ116.
HIGH WIND WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR WYZ117.
NE...NONE.
&&
SHORT TERM/AVIATION...GRIFFITH
LONG TERM...Hazardous weather outlook, Jan 12, 9:45 AM MST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
945 AM MST WED JAN 12 2011
WYZ106-110-116-117-131015-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
945 AM MST WED JAN 12 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
WEST WINDS WILL BE ON THE INCREASE THROUGH THE AFTERNOON HOURS AND
ARE EXPECTED TO BECOME QUITE STRONG THIS EVENING INTO THURSDAY
MORNING. A HIGH WIND WARNING HAS BEEN POSTED FOR PORTIONS OF THE
SOUTHERN AND CENTRAL LARAMIE RANGE...ALONG WITH THE NORTH SNOWY
RANGE FOOTHILLS NEAR ARLINGTON WHERE SUSTAINED WINDS OF 35 TO 45 MPH
WITH GUSTS TO 65 MPH ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW SHOWERS WILL BE POSSIBLE THURSDAY NIGHT INTO FRIDAY. AT THIS
TIME...SNOW ACCUMULATIONS LOOK TO BE LIGHT.
AN EXTENDED PERIOD OF STRONG WESTERLY TO SOUTHWESTERLY WINDS LOOK
POSSIBLE SUNDAY THROUGH MUCH OF THE NEXT WORK WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-WYZ101-102-104-105-108-109-
111>115-119-131015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-EAST LARAMIE COUNTY-
945 AM MST WED JAN 12 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
AN EXTENDED PERIOD OF STRONG WESTERLY TO SOUTHWESTERLY WINDS LOOK
POSSIBLE SUNDAY THROUGH MUCH OF THE NEXT WORK WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WYZ103-107-118-131015-
NORTH LARAMIE RANGE-EAST PLATTE COUNTY-CENTRAL LARAMIE COUNTY-
945 AM MST WED JAN 12 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
WEST WINDS WILL BE ON THE INCREASE THROUGH THE AFTERNOON HOURS AND
ARE EXPECTED TO BECOME STRONG THIS EVENING INTO THURSDAY MORNING.
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
AN EXTENDED PERIOD OF STRONG WESTERLY TO SOUTHWESTERLY WINDS LOOK
POSSIBLE SUNDAY THROUGH MUCH OF THE NEXT WORK WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jan 12, 9:13 AM MST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
913 AM MST WED JAN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM EXTR WIND CHILL KIMBALL 41.23N 103.66W
01/11/2011 M-26.00 F KIMBALL NE AWOS
0653 AM EXTR WIND CHILL ALLIANCE 42.10N 102.87W
01/11/2011 M-25.00 F BOX BUTTE NE ASOS
0653 AM EXTR WIND CHILL DOUGLAS 42.76N 105.39W
01/11/2011 M-27.00 F CONVERSE WY ASOS
0653 AM EXTR WIND CHILL PUMPKIN VINE 41.05N 105.46W
01/11/2011 M-20.00 F ALBANY WY DEPT OF HIGHWAYS
0653 AM EXTR WIND CHILL SIDNEY 41.13N 102.97W
01/11/2011 M-24.00 F CHEYENNE NE ASOS
0653 AM EXTR WIND CHILL CHADRON 42.83N 103.00W
01/11/2011 M-28.00 F DAWES NE ASOS
0653 AM EXTR WIND CHILL LARAMIE 41.31N 105.58W
01/11/2011 M-20.00 F ALBANY WY ASOS
0726 AM EXTR WIND CHILL 4 NNE BEREA 42.26N 102.97W
01/11/2011 E-28.00 F BOX BUTTE NE MESONET
THIS IS ESTER CANYON ON HWY 385 AT MP 34.
0730 AM EXTR WIND CHILL ARLINGTON 41.59N 106.21W
01/11/2011 M-22.00 F CARBON WY DEPT OF HIGHWAYS
0732 AM EXTR WIND CHILL VEDAUWOO 41.15N 105.40W
01/11/2011 M-25.00 F ALBANY WY DEPT OF HIGHWAYS
0740 AM EXTR WIND CHILL DEER CREEK 42.83N 105.78W
01/11/2011 M-22.00 F CONVERSE WY DEPT OF HIGHWAYS
0740 AM EXTR WIND CHILL 11 SSE GARRETT 41.97N 105.52W
01/11/2011 E-25.00 F ALBANY WY MESONET
THIS IS DODGE CREEK RAWS.
0851 AM EXTR WIND CHILL DOUGLAS 42.76N 105.39W
01/11/2011 M-20.00 F CONVERSE WY ASOS
0851 AM EXTR WIND CHILL ARLINGTON 41.59N 106.21W
01/11/2011 M-20.00 F CARBON WY DEPT OF HIGHWAYS
0852 AM EXTR WIND CHILL VEDAUWOO 41.15N 105.40W
01/11/2011 M-22.00 F ALBANY WY DEPT OF HIGHWAYS
0852 AM EXTR WIND CHILL 11 SSE GARRETT 41.97N 105.52W
01/11/2011 E-22.00 F ALBANY WY MESONET
THIS IS DODGE CREEK RAHS.
0853 AM EXTR WIND CHILL 4 NNE BEREA 42.26N 102.97W
01/11/2011 E-28.00 F BOX BUTTE NE MESONET
0853 AM EXTR WIND CHILL ALLIANCE 42.10N 102.87W
01/11/2011 M-21.00 F BOX BUTTE NE ASOS
1046 AM EXTR WIND CHILL 5 SSE CHADRON ST PARK 42.61N 102.97W
01/11/2011 E-23.00 F DAWES NE MESONET
1046 AM EXTR WIND CHILL 7 NW GLEN 42.68N 103.68W
01/11/2011 E-23.00 F SIOUX NE MESONET
0151 AM EXTR WIND CHILL DEER CREEK 42.83N 105.78W
01/12/2011 M-20.00 F CONVERSE WY DEPT OF HIGHWAYS
0553 AM EXTR WIND CHILL SIDNEY 41.13N 102.97W
01/12/2011 M-20.00 F CHEYENNE NE ASOS
0553 AM EXTR WIND CHILL ALLIANCE 42.10N 102.87W
01/12/2011 M-24.00 F BOX BUTTE NE ASOS
0553 AM EXTR WIND CHILL 4 E SCOTTSBLUFF 41.87N 103.59W
01/12/2011 M-20.00 F SCOTTS BLUFF NE ASOS
THIS IS SCOTTSBLUFF AIRPORT.
0653 AM EXTR WIND CHILL CHADRON 42.83N 103.00W
01/12/2011 M-29.00 F DAWES NE ASOS
0653 AM EXTR WIND CHILL 4 E SCOTTSBLUFF 41.87N 103.59W
01/12/2011 M-20.00 F SCOTTS BLUFF NE ASOS
THIS IS SCOTTSBLUFF AIRPORT.
0653 AM EXTR WIND CHILL ALLIANCE 42.10N 102.87W
01/12/2011 M-22.00 F BOX BUTTE NE ASOS
0717 AM EXTR WIND CHILL 5 SSE CHADRON ST PARK 42.61N 102.97W
01/12/2011 E-20.00 F DAWES NE MESONET
THIS IS ESTER CANYON ON HWY 385 AT MP 34.
0751 AM EXTR WIND CHILL DEER CREEK 42.83N 105.78W
01/12/2011 M-20.00 F CONVERSE WY DEPT OF HIGHWAYS
0753 AM EXTR WIND CHILL ALLIANCE 42.10N 102.87W
01/12/2011 M-28.00 F BOX BUTTE NE ASOS
&&
DDEALHigh Wind, North Snowy Range Foothills
- When
- January 12, 2:26 PM MST to 6:16 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
WYDOT sensor at Arlington recorded sustained winds in excess of 40 mph and wind gusts greater than 58 mph with a peak gust of 63 mph at 12/1546 MST.
High Wind, Central Laramie Range and Southwest Platte County
- When
- January 12, 4:45 PM MST to January 13, 8:45 AM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
WYDOT sensor at Bordeaux recorded sustained winds in excess of 40 mph with gusts greater than 58 mph throughout the period with a peak gust of 73 mph 12/2350 MST.
High Wind, South Laramie Range Foothills
- When
- January 12, 6:30 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
UP railroad sensor at Emkay recorded a peak gust of 63 mph.
High Wind, North Snowy Range Foothills
- When
- January 12, 9:31 PM MST to January 13, 9:21 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
WYDOT sensor at Arlington recorded sustained winds greater than 40 mph and gusts greater than 58 mph off and on through the period with a peak gust of 68 mph 13/0241 MST.
High Wind, South Laramie Range
- When
- January 12, 9:47 PM MST to January 13, 6:52 AM MST
- Where
- South Laramie Range forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
WYDOT sensor at Vedauwoo recorded sustained winds in excess of 40 mph and wind gusts greater than 58 mph through the period.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Vermont, January 12, 20111 death · $115,000 · 13 events
- Heavy Snow in Maine, January 12 to 13, 201117 events
- Winter Storm and Heavy Snow in Montana, January 12 to 13, 201115 events
- Flash Flooding and Winter Storm in Hawaii, January 12 to 13, 201114 events
- Heavy Snow in New Hampshire, January 12, 201112 events
- Winter Storm in Maine, January 12 to 13, 20118 events
- Winter Storm and Heavy Snow in Rhode Island, January 12, 20117 events
- Extreme Cold in West Virginia, January 12 to 13, 20115 events
- Extreme Cold in Virginia, January 12 to 13, 20114 events
- Winter Storm in Vermont, January 12, 20113 events
- Heavy Snow in New Hampshire, January 12, 20113 events
- Heavy Snow in Idaho, January 12 to 13, 20113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268937, 268939, 268935, 268938, 268936.